# SDR DALA2025092206929

- Difficulty date: September 18, 2025
- Submitted: September 22, 2025
- Operation: Air carrier
- Aircraft: N173DZ
- Make and model: Boeing 767332
- Aircraft serial: 29692
- Aircraft time: 103,599 hours, 22,070 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING DENT DOT MONITOR INSPECTION FOR LOG PAGE 6784736, FOUND ADDITIONAL DAMAGE AT DENT LOCATION 13" AFT OF STA 1197+66 AND 3" BELOW STR 35L.   REPAIRED PER B767 SRM 53-00-01-2R-12 DETAIL I. REPAIR IS CAT B. (1205512)
